American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D08) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] L. Naughton and G. Pfeiffer. Computing the table of marks of a cyclic extension. Math. Comp. 81 (2012) 2419-2438.
Abstract, references, and article information   
View Article: PDF

[2] Harvey Cohn and John McKay. Spontaneous generation of modular invariants. Math. Comp. 65 (1996) 1295-1309. MR 1344608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gerhard Hiss. The $3$-modular characters of the Rudvalis sporadic simple group and its covering group . Math. Comp. 62 (1994) 851-863. MR 1212267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Francis Buekenhout and Sarah Rees. The subgroup structure of the Mathieu group $M\sb {12}$ . Math. Comp. 50 (1988) 595-605. MR 929556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hiroyoshi Yamaki. A conjecture of Frobenius and the sporadic simple groups. II . Math. Comp. 46 (1986) 609--611, S43--S46. MR 829631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Larissa Queen. Modular functions arising from some finite groups . Math. Comp. 37 (1981) 547-580. MR 628715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia